# SDR VTZA97509

- Difficulty date: September 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: ATG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 6395 - IAD-JFK - DURING TAKEOFF, THE CREW EXPERIENCED A DISCREPANCY WITH THE LEFT MAIN INTRANSIT LIGHT NOT EXTINGUISHING WHEN THE GEAR WAS RETRACTED.  THE AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE TECHNICIANS WERE DISPATCHED TO TROUBLESHOOT THE DISCREPANCY.  MAINTENANCE FOUND THE LT MLG UPLOCK SWITCH TO BE AT FAULT.  SWITCH WAS REMOVED AND REPLACED IAW MAINTENANCE PROCEDURES AND ALL CHECKS ACCOMPLISHED.  AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
